| Model Number |
1012271-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed de novo lesion in the distal left circumflex (dlcx) artery.Prior to use the 2.25x15mm trek rx balloon dilatation catheter (bdc) was soaked in saline and the bdc was prepped (air aspiration) outside the anatomy.There was no resistance noted when removing the protective sheath.The bdc was advanced to the target lesion and the balloon was inflated; however, a rupture occurred during the first inflation at 8 atmospheres (atm).Therefore, the bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott balloon was used to continue pre-dilatation, followed by stent implantation and post dilatation.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.